| Model Number |
MMT-723RNAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer's mother reported via phone call that the customer's insulin pump had a motor error.Customer's blood glucose value was unknown.Customer's mother stated that the insulin pump had a random no delivery alarm and insulin pump was cracked.Customer's mother decline troubleshooting.Customer was advised to not use the insulin pump.The product will not return for the analysis.